MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization
Model Number VXAK0107
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion occurred.Versacross connect access solution was selected for use.Transesophageal echocardiography (tee) imaging noted a trace effusion prior to the procedure.The initial transeptal puncture (tsp) was difficult to perform due to a sharp posterior-inferior bend in the patient's anatomy.The physician attempted to cross the septum several times using the versacross connect wire, crossing was made with the same rf wire.A proximal and distal bend were added to the trusteer sheath and dilator, same dilator was use.After physician deployed the closure device, and completed a sweep, tee imaging showed no change in effusion.Approximately thirty minutes post deployment, the patient's blood pressure dropped.Tee imaging noted the effusion near the apex of the left ventricle.Physician performed a pericardiocentesis to treat the effusion, draining an unknown amount of dull colored fluid.Patient was stabilized and was admitted to intensive care unit.There were no further complications and approximately three days post procedure, the patient was discharged.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50568660
Report Number2124215-2026-46831
Device Sequence Number10533274
Product Code DRE
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290517(10)39527846
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0039527846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale